British medical journal · 1970
Benign intracranial hypertension following corticosteroid withdrawal in childhood.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Neville B G, Wilson J
Аннотация
In an 18-month period seven children who were treated for a variety of neurological and non-neurological diseases, and in whom the corticosteroid or corticotrophin dosage was reduced, developed a syndrome indistinguishable from "benign intracranial hypertension." The total duration and rate of reduction of corticosteroid dosage and perhaps an underlying susceptibility to cerebral oedema appear to be important factors in this syndrome. Usually patients can be treated without the need for special neuroradiological studies. Possibly mild forms of this condition are not uncommon, but its pathogenesis is still uncertain.